My Ovacome

Rash or worse?

Rash or worse?

Hi all.

A few days ago I had a small bump on the back of my neck. It felt really sore. Then I forgot about it. This morning I felt the back of my neck for some reason and there's a scabby area there now.

I googled a few things and am now worried that it could be the cancer has spread to my son from my lymph nodes. This can happen. Am I being paranoid?

14 Replies
oldestnewest

Not spread to my son. My skin. Lol.

1 like
Reply

Hi,

What treatment are you on? It could be a side effect (Caelyx causes skin rashes/discolouration). If you're worried ring your CNS and talk to her.

Have you considered it could be a reaction to your necklace.

Hope you feel happier soon.

L4W

2 likes
Reply

Hi.

I'm on carboplatin and taxol. I finished cycle three, three weeks ago.

I don't think it's my necklace as I e worn this for years with no problems.

I will phone my clinical nurse and ask her. Hopefully she can put my mind at rest. Xx

Reply

Hi. I was wondering if it was your necklace as well.

1 like
Reply

Hi

I'm pretty sure it can't be my necklace as I've worn this necklace for years. The scabby area started out as a small itchy sore lump. Xx

Reply

Hi Suzanne. I wore necklaces without any problems till my 40's, I then started to react to them and could only wear gold till my 50's. I then started to react to gold and am no longer able to wear necklaces at all. Strangely I am ok with bracelets😏 Hope you find out what the problem is x

Reply

Hi Suzanne I wondered if you maybe had a small bite which you have scratched or a reaction to your necklace? I have worn the same watch for several years but on occasion it causes an irritation. I would doubt whether it's anything 'sinister'. Do let us know how you get on. Kathy xx

Reply

Looks like contact dermatitis to me but I would check with nurse/GP. I would remove the necklace and put on some HC45 if it were me, chemo can make your skin very thin and perhaps the necklace just rubs when it moves so causes an abrasion which your normal skin could cope with? Hope you sort it quickly xxx

Reply

I would check with your clinical nurse, but I all of a sudden had a reaction with my jewelry when on carbo /taxol so wouldn't rule that out

Carole xx

Reply

Hope you get sorted out soon, chemo can make your skin more sensitive even if your skin was fine before, I had to change all shower gels, moisturisers etc. It's best to get it checked out xx

Reply

My skin got more sensitive on chemo. I expect it's that but do get it checked out.

Reply

Hi , funny thing, I've become allergic to labels ,on the back of garments. My skin on my neck itches and comes up I'm spots. Drives me mad. I now have to unpick the labels on new clothes.Never had a problem before. Had no treatment since January,but still bothers me. Could try a barrier cream. Xx

Reply

It doesn't look like anything sinister to me either but I'm not mexcicLly qualified. I do hope its just an allergy. Ann x

Reply

It does look like a type of dermatitis. A few years ago I started developing itchy red lumps that formed scabs then scared. I was also worried that it might be a skin lymphoma. I went to my GP he was stumped and I was also checked out by my team. I did see a dermatologist and he called it nodula purigo never knew what triggered it I still get the odd nodule on my shoulders but not as best as it was. I did insist that they gave me a biopsy which the dematologist did reluctantly

Reply

You may also like...